# SDR COMA0360204

- Difficulty date: April 18, 2003
- Submitted: April 22, 2003
- Operation: Air carrier
- Aircraft: N976CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7151
- Aircraft time: 16,176 hours, 14,808 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70608
- Part serial: 280
- Condition: Malfunctioned
- Location: Stab Trim
- Part time: 16,159 hours, 14,803 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: C

## Discrepancy

FLIGHT 5748 STAB TRIM CAUTION MESSAGE.  REPLACED THE HSTCU.
